Differential equations with irregular singular points in dimension two. (Équations différentielles à points singuliers irréguliers en dimension 2.) (French) Zbl 0803.32005

We associate a fibration with each meromorphic connection in dimension 2, which is related with the irregularity complex of the connection along its singular locus, and generalizes the notion of a Stokes line in dimension 1. This construction is made under the hypothesis that the connection has a “good formal structure” after (complex) blowing up.


32C38 Sheaves of differential operators and their modules, \(D\)-modules
34M99 Ordinary differential equations in the complex domain
32S30 Deformations of complex singularities; vanishing cycles
Full Text: DOI Numdam EuDML


[1] N. A’CAMPO, La fonction zêta d’une monodromie, Comment. Math. Helv., 50 (1975), 233-248. · Zbl 0333.14008
[2] J. BINGENER, Über formale complexe Räume, Manuscripta Math., 24 (1978), 253-293. · Zbl 0381.32015
[3] O. GABBER, The integrability of the characteristic variety, Amer. J. of Math., 103 (1981), 445-468. · Zbl 0492.16002
[4] R. GÉRARD, Y. SIBUYA, Etude de certains systèmes de Pfaff avec singularités, Equations différentielles dans le champ complexe, Springer Lect. Notes in Math., 712 (1979), 131-288. · Zbl 0455.35035
[5] R. HARTSHORNE, On the de Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S., 45 (1975), 5-99. · Zbl 0326.14004
[6] V. P. KOSTOV, On the stratification and singularities of the Stokes hypersurface of one- and two-parameter families of polynomials, Theory of singularities and its applications, V. I. Arnold ed., Advances in Soviet Mathematics, 1 (1990), 251-271. · Zbl 0731.58005
[7] G. LAUMON, Transformation canonique et spécialisation pour LES D-modules filtrés, Systèmes différentiels et singularités, Astérisque, 130 (1985), 56-129. · Zbl 0591.14012
[8] Y. LAURENT, Calcul d’indices et irrégularité pour LES systèmes holonomes, Systèmes différentiels et singularités, Astérisque, 130 (1985), 352-364. · Zbl 0569.58031
[9] Y. LAURENT, Polygone de Newton et b-fonctions pour LES modules microdifférentiels, Ann. scient. Éc. Norm. Sup. 4e série, 20 (1987), 391-441. · Zbl 0646.58021
[10] H. MAJIMA, Asymptotic analysis for integrable connections with irregular singular points, Lect. Notes in Math. vol. 1075, Springer Verlag, 1984. · Zbl 0546.58003
[11] H. MAJIMA, Vanishing theorems in asymptotic analysis II, Proc. Japan Acad., 60 (1984), 171-173. · Zbl 0565.32014
[12] B. MALGRANGE, Ideals of differentiable functions, Oxford University Press, 1966. · Zbl 0177.17902
[13] B. MALGRANGE, Equations différentielles à coefficients polynomiaux, Progress in Math. vol. 96, Birkhaüser, Boston, 1991. · Zbl 0764.32001
[14] Z. MEBKHOUT, Le théorème de comparaison entre cohomologies de de Rham d’une variété algébrique complexe et le théorème d’existence de Riemann, Publ. Math. I.H.E.S., 69 (1989), 47-89. · Zbl 0709.14015
[15] Z. MEBKHOUT, Le théorème de positivité de l’irrégularité pour LES D X-modules, The Grothendieck Festschrift vol. III, Progress in Math., Birkhaüser, Boston, 88 (1990), 83-132. · Zbl 0731.14007
[16] J.-P. RAMIS, Y. SIBUYA, Hukuhara domains and fundamental existence and uniqueness theorems for asymptotic solutions of Gevrey type, Asymptotic Analysis, 2 (1989), 39-94. · Zbl 0699.34058
[17] C. SABBAH, Proximité évanescente, I. La structure polaire d’un D-module, Appendice en collaboration avec F. Castro, Compositio Math., 62 (1987), 283-328. · Zbl 0622.32012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.